Régularité de processus de sauts dégénérés
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, p. 125-146
@article{AIHPB_1985__21_2_125_0,
     author = {L\'eandre, R\'emi},
     title = {R\'egularit\'e de processus de sauts d\'eg\'en\'er\'es},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {2},
     year = {1985},
     pages = {125-146},
     zbl = {0567.60056},
     mrnumber = {798891},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1985__21_2_125_0}
}
Léandre, R. Régularité de processus de sauts dégénérés. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, pp. 125-146. http://www.numdam.org/item/AIHPB_1985__21_2_125_0/

[1] J.M. Bismut, Calcul des variations stochastiques et processus de sauts. Z. Wahrsch., t. 63, 1983, p. 147-235. | MR 701527 | Zbl 0494.60082

[2] J.M. Bismut, Jump processes and boundary processes. A paraître in the proceedings of Kyoto conference in probability, 1982. | Zbl 0566.60057

[3] J.M. Bismut, The calculus of boundary processes. Prépublication de l'Université Paris XI. Orsay, 1982.

[4] J.M. Bismut, Martingales, the Malliavin calculus and hypoellipticity under general Hörmander's conditions. Z. Wahrsch., t. 56, 1981, p. 469-505. | MR 621660 | Zbl 0445.60049

[5] C. Dellacherie, P.A. Meyer, Probabilités et potentiels. Ch. I. IV., Paris, Hermann, 1975, Ch. V. VIII., Paris, Hermann, 1980. | MR 488194 | Zbl 0323.60039

[6] N. Ikeda, S. Watanabe, Stochastic differential equations and diffusions processes. Amsterdam, North-Holland, 1981. | MR 637061 | Zbl 0495.60005

[7] J. Jacod, Calcul stochastique et problèmes de martingales. Lecture Notes in Math., n° 714, Berlin, Springer-Verlag, 1979. | MR 542115 | Zbl 0414.60053

[8] S. Kusuoka, D.W. Stroock, Applications of the Malliavin calculus, Part I. Proc., Int. Conf. Katata, Tokyo Kinokuyina. | Zbl 0546.60056

[9] J.P. Lepeltier, M. Marchal, Problèmes de martingales et équations différentielles stochastiques associées à un opérateur intégrodifférentiel. Ann. I. H. P. (B), t. 12, 1976, p. 43-103. | Numdam | MR 413288 | Zbl 0345.60029

[10] P. Malliavin, Ck hypoellipticity with degeneracy. Stochastic analysis. Ed. A. Friedmann and M. Pinsky. New York and London. Academic Press, 1978, p. 199-214. | MR 517243 | Zbl 0449.58022

[11] P. Malliavin, Stochastic calculus of variations and hypoelliptic operators. Proc. Inter. Conf. on stochastic differential equations of Kyoto 1976. Tokyo Kinokuyina and New York Wiley, 1978, p. 195-263. | Zbl 0411.60060

[12] D.W. Stroock, Diffusion processes associated with Lévy generators. Z. Wahrsch., t. 32, 1975, p. 209-244. | MR 433614 | Zbl 0292.60122

[13] D.W. Stroock, The Malliavin calculus and its applications. In Stochastic integrals, Ed. D. Williams. Lecture Notes in Math., 851, Berlin, Springer-Verlag, 1981, p. 394-432. | MR 620997 | Zbl 0459.60052

[14] D.W. Stroock, Some applications of stochastic calculus to partial differential equation, In « École d'Été de probabilités de Saint-Flour XI ». Ed. P. L. Hennequin. Lecture Notes in Math., 976. Berlin, Springer-Verlag, 1981, p. 267-382. | MR 722984 | Zbl 0494.60060

[15] D.W. Stroock, S.R.S. Varadhan, Multidimensional diffusion processes. Grundlehren Math. Wissenschaften Band, 233. Berlin, Springer-Verlag, 1979. | MR 532498 | Zbl 0426.60069